# SDR USAASB96138

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FLT 57 - UPON LOWERING LANDING GEAR INTO CLT, CREW RECEIVED RED RIGHT MAIN GEAR LIGHT.  GREEN RIGHT MAIN GEAR LIGHT WAS OFF.  CREW RECYCLED GEAR AND ALL GEAR INDICATIONS WERE NORMAL.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CHECKED GEAR WARNING AND POSITION SYSTEM PER MM 32-09-20.  COMPLIED WITH GEAR LUBE.  OPS CHECK GOOD.  (M)
